i am a 15 year old girl and i got the H1N1 vaccination almost 3 months ago and two days after i got it i started having this rapid dizziness but now i am over that part of it..The thing is,after that, i have been having muscle twitches or spasms i cant really explain what they are..i have never had this feeling in my life..and i just feel like a ghost most of the time...and i went to the ER and they said nothin was wrong with me...But i juss hope that im not dying. and another thing is i get welts easily...but the muscle thing is getting way outta control..i juss want to get to feel like a NORMAL 15 year old again..i mean i cant do anything fun without worrying bout it.can some one please help me...i am on my knees begging..please write back soon...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.